Share:


Boundedness in a Biofilm-Chemotaxis Model in Evolving Porous Media

    Raphael Schulz Affiliation

Abstract

The article concerns with a model discribing the growth of a biofilm made by chemotactical bacteria within a saturated porous media and affects the flow through the pores. The underlying model describing this process on the macroscale is derived in [21]. Therein also solvability in a weak sense and boundedness of solutions with high regularity is investigated. This current paper verifies the existence of bounded weak solutions in case of less regularity assumptions on the data.

Keyword : evolving porous media, biological fluid mechanics, chemotaxis, boundedness, parabolic PDE

How to Cite
Schulz, R. (2017). Boundedness in a Biofilm-Chemotaxis Model in Evolving Porous Media. Mathematical Modelling and Analysis, 22(6), 852-869. https://doi.org/10.3846/13926292.2017.1389772
Published in Issue
Nov 27, 2017
Abstract Views
398
PDF Downloads
219
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.